Please use this identifier to cite or link to this item:
Publication type: Article in scientific journal
Type of review: Peer review (publication)
Title: Symmetric stability in symmetric games
Authors: Hefti, Andreas
DOI: 10.21256/zhaw-4673
Published in: Theoretical Economics Letters
Volume(Issue): 6
Issue: 3
Pages: 488
Pages to: 493
Issue Date: 2016
Publisher / Ed. Institution: Scientific Research Publishing
ISSN: 2162-2078
Language: English
Subjects: Symmetric games; Symmetric equilibrium; Stability; Uniqueness
Subject (DDC): 330: Economics
510: Mathematics
Abstract: The idea of symmetric stability of symmetric equilibria is introduced which is relevant, e.g., for the comparative-statics of symmetric equilibria with symmetric shocks. I show that symmetric stability can be expressed in a two-player reduced-form version of the N-player game, derive an elementary relation between symmetric stability and the existence of exactly one symmetric equilibrium, and apply symmetric stability to a two-dimensional N-player contest.
Fulltext version: Published version
License (according to publishing contract): CC BY 4.0: Attribution 4.0 International
Departement: School of Management and Law
Organisational Unit: Center for Energy and Environment (CEE)
Appears in collections:Publikationen School of Management and Law

Files in This Item:
File Description SizeFormat 
Symmetric Stability in Symmetric Games_2016_SC1.1.pdf440.79 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.